RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2018, Volume 82, Issue 1, Pages 17–33 (Mi izv8517)  

This article is cited in 1 scientific paper (total in 1 paper)

Inverse coefficient problems for a non-linear convection–diffusion–reaction equation

R. V. Brizitskiia, Zh. Yu. Saritskayab

a Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences, Vladivostok
b Far Eastern Federal University, Vladivostok

Abstract: We consider the inverse coefficient problem for a stationary non-linear convection–diffusion–reaction equation in which the reaction coefficient depends rather arbitrarily on the concentration of the substance and on the spatial variable.

Keywords: non-linear convection–diffusion–reaction equation, inverse coefficient problem, optimality system, stability estimates.

Funding Agency Grant Number
Russian Science Foundation 14-11-00079
Russian Foundation for Basic Research 16-01-00365-a
The first author was supported by the Russian Science Foundation (project no. 14-11-00079) and the second by the Russian Foundation for Basic Research (project no. 16-01-00365-a).


DOI: https://doi.org/10.4213/im8517

Full text: PDF file (569 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2018, 82:1, 14–30

Bibliographic databases:

UDC: 517.95
MSC: Primary 35B35; Secondary 35A01, 35A02, 80A20
Received: 02.02.2016
Revised: 14.03.2017

Citation: R. V. Brizitskii, Zh. Yu. Saritskaya, “Inverse coefficient problems for a non-linear convection–diffusion–reaction equation”, Izv. RAN. Ser. Mat., 82:1 (2018), 17–33; Izv. Math., 82:1 (2018), 14–30

Citation in format AMSBIB
\Bibitem{BriSar18}
\by R.~V.~Brizitskii, Zh.~Yu.~Saritskaya
\paper Inverse coefficient problems for a~non-linear convection--diffusion--reaction equation
\jour Izv. RAN. Ser. Mat.
\yr 2018
\vol 82
\issue 1
\pages 17--33
\mathnet{http://mi.mathnet.ru/izv8517}
\crossref{https://doi.org/10.4213/im8517}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018IzMat..82...14B}
\elib{http://elibrary.ru/item.asp?id=32428075}
\transl
\jour Izv. Math.
\yr 2018
\vol 82
\issue 1
\pages 14--30
\crossref{https://doi.org/10.1070/IM8517}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000427245900002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85043681642}


Linking options:
  • http://mi.mathnet.ru/eng/izv8517
  • https://doi.org/10.4213/im8517
  • http://mi.mathnet.ru/eng/izv/v82/i1/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. V. Brizitskii, Zh. Yu. Saritskaya, “Boundary control problem for a nonlinear convection-diffusion-reaction equation”, Comput. Math. Math. Phys., 58:12 (2018), 2053–2063  mathnet  crossref  crossref  isi  elib
  • Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya Izvestiya: Mathematics
    Number of views:
    This page:229
    References:23
    First page:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019